MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with a grade of 4, prolapsed anterior leaflet, and flail.A mitraclip xtw was inserted and deployed on the mitral valve.A second clip, a mitraclip nt, was prepared per the instructions for use (ifu), inserted without issues, and positioned lateral to the first clip.However, difficulties visualizing the clip occurred, and one of the grippers would not lower.Troubleshooting was performed, but the issue was unable to be resolved.Therefore, the clip was removed from the patient.No additional clips were implanted, and mr was reduced to a grade of 3.While outside the patient, the gripper function was tested, but one of the grippers did not lower.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
All available information was investigated, and the reported gripper actuation issue was confirmed via returned device analysis and observed one gripper line was separated from the l-lock shaft.The investigation determined the reported gripper actuation issue was due to the gripper line separation (slip).The investigation evaluated the reported issue, and the engineering group identified the likely root cause to be manufacturing variability at the supplier.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22036193
Report Number2135147-2025-02561
Device Sequence Number20909721
Product Code NKM
UDI-Device Identifier05415067037367
UDI-Public(01)05415067037367(17)250514(10)40510A1084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Model NumberCDS0706-NT
Device Catalogue NumberCDS0706-NT
Device Lot Number40510A1084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP; STEERABLE GUIDE CATHETER
Patient Age87 YR
Patient SexFemale
Patient Weight44 KG